Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. Math. Mech. Inform., 2020, Volume 20, Issue 3, Pages 378–387 (Mi isu854)  

Scientific Part
Computer Sciences

Performance analysis of elastic traffic with minimum bit rate guarantee transmission in wireless network under network slicing

A. S. Vlaskinaa, N. A. Polyakova, I. A. Gudkovaba, Yu. V. Gaidamakaab

a Peoples Friendship University of Russia (RUDN University), 6 Miklukho-Maklaya St., Moscow 117198, Russia
b Institute of Informatics Problems, Federal Research Center Informatics and Management RAS, 44, bld. 2 Vavilova St., Moscow 119333, Russia

Abstract: Future mobile networks are expected to support a significant number of applications and services. With limited network bandwidth, the usual allocation of resources leads to inefficient use of radio access networks. A possible solution is network slicing technology designed to distribute resources between virtual mobile operators. The aim of this work is to study and evaluate the performance indicators of such a network using the example of a file download service with a mi-nimum guaranteed data transfer rate. For effective sharing of resources, the authors proposed a mathematical model in the form of a queuing system with elastic traffic, a queue, and a finite number of sources. Formulas are obtained for calculating such characteristics as the probability of blocking, the average amount of time to receive this service, and the average number of requests in the system. For numerical analysis, a simulation model of a network with a discrete type of event has been developed for an initial source data, close to real values. The dependence of probability-time parameters on the intensity of applications is shown. The results are intermediate in the subject of network slicing and can be used for subsequent research and optimization of the radio resources allocation in fifth-generation wireless networks.

Key words: 5G, wireless network, network slicing, elastic traffic, minimum bit guarantee, queuing system.

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 2.3397.2017/4.6
This work was supported by the Ministry of Education and Science of the Russian Federation (project No. 2.3397.2017/4.6).


DOI: https://doi.org/10.18500/1816-9791-2020-20-3-378-387

Full text: PDF file (265 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 621.3
Received: 14.11.2019
Revised: 30.12.2019

Citation: A. S. Vlaskina, N. A. Polyakov, I. A. Gudkova, Yu. V. Gaidamaka, “Performance analysis of elastic traffic with minimum bit rate guarantee transmission in wireless network under network slicing”, Izv. Saratov Univ. Math. Mech. Inform., 20:3 (2020), 378–387

Citation in format AMSBIB
\Bibitem{VlaPolGud20}
\by A.~S.~Vlaskina, N.~A.~Polyakov, I.~A.~Gudkova, Yu.~V.~Gaidamaka
\paper Performance analysis of elastic traffic with minimum bit rate guarantee transmission in wireless network under network slicing
\jour Izv. Saratov Univ. Math. Mech. Inform.
\yr 2020
\vol 20
\issue 3
\pages 378--387
\mathnet{http://mi.mathnet.ru/isu854}
\crossref{https://doi.org/10.18500/1816-9791-2020-20-3-378-387}


Linking options:
  • http://mi.mathnet.ru/eng/isu854
  • http://mi.mathnet.ru/eng/isu/v20/i3/p378

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •   .  .  . .
    Number of views:
    This page:24
    Full text:26
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021